# SDR 9503842285

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285US
- Make and model: Boeing 727251
- Aircraft serial: 21324
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: ST7R
- Condition: Leaking
- Location: A Hyd Syst
- Part time: 3,688 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, 'A' SYSTEM HYDRAULIC QUANTITY DECREASING.  ONCE QUANTITY DECREASED TO 2.5 GALS, 'A' SYSTEM PUMPS DEACTIVATED, FLUID SHUTOFF VALVES CLOSED AND AFFECTED FLIGHT CONTROL SYSTEM SWITCHES TURNED OFF.  QUANTITY STABILIZED AT 2.2 GALS.  FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED 'A' SYSTEM HYDRAULIC PRESSURE TRANSMITTER.  OPERATIONAL AND LEAK CHECK NORMAL.
